# SDR 95ZZZX1848

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Ge CF7002D2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blucket
- Part number: 6002T57P05
- Condition: Cracked
- Location: Fan Rotor
- Part time: 2,945 hours
- Component: 6028T47P01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF THE FAN BLUCKETS REQUIRED AS PART OF THE HOT SECTION INSPECTION, FOUND ONE FAN BLUCKET WITH A MINUTE CRACK ON THE LEADING EDGE IN THE HOT SECTION PORTION OF THE BLUCKET.
